Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Middle aged person, 20% beard became white. How to get rid of it?

Hello Sir I am of 25 years and my 20% of beard had became white.I took some pills by consulting a doctor but it has not worked yet.I made my diet healthy (sprouted grains,cereals, spinach ,fish,fresh fruits,soyatien,and as well as milk.But still i have not seen any result.So sir please send me some good tips for it and i want to get rid of them.
Asked On : Tue, 5 Mar 2013
Answers:  1 Views:  139
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Internal Medicine Specialist 's  Response
welcome to hcm,
as per the details u have been given, u are having PREMATURE GRAYING OF HAIR.
there are lot of reasons for causing premature graying of hair like Nutritional problems, familial, zinc and B-vitamin deficiency, pollution, excessive stress. but there is no specific reason that a person would get gray hair.
and more imporatantly THERE IS NO SPECIFIC TREATMENT FOR GRAY HAIR,...OK ..dont believe that some body coming up with some pills or oral powders that they will treat ur gray hair.
one interesting thing is u can reduce the graying by avoiding stress, taking good nutritive food , taking fruits...
i think this will help u a lot.
Answered: Tue, 5 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor